# SDR WRLA2005142

- Difficulty date: September 9, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N276
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 862701
- Part serial: 00502
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK DUE TO ON GEAR RETRACTION, LT MAIN GEAR INDICATED GEAR UNSAFE ON PRIMARY PANEL AND CONFIGURATION PAGE.  REPLACED LEFT GEAR UP & LOCKED SENSOR IAW AMM 32-61, PERFORMED RTS OF SENSOR IAW AMM 32-61-17 PG 700-801, NO FAULTS NOTED AT THIS TIME.
